# SDR AALA202512155321

- Difficulty date: November 26, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 21,260 hours, 5,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE AFT FLAP INBOARD BOTTOM SURFACE DELAMINATED. REPAIRED FLAP PER SRM 57-52-00-300-113.
